# SDR DALA14021353356

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,509 hours, 5,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK,  FLOOR SUPPORT -Y1447.8  FRAME 74 FOUND CORRODED.  FLOOR SUPPORT R & R IAW SRM 51-42-11.
